# SDR UPS04M41997

- Difficulty date: January 12, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN AT STA 1841 LBL 107 MOST OUTBOARD SEAT TRACK FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34, ORIG THICKNESS 0.112 INCH, MAT REMOVED 0.032 INCH FOUND EXCEED LIMIT PER SRM 53-70-00 FIG 3 VOL 1.  NEW SEAT TRACK INSTALLED PER SRM 53-70-00 FIG 7 VOL 1, SRM 51-31-01 & 51-35-01 STA 1751 TO 2007 LBL 107.
